Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Minkowski unit of slice links


Author: Kunio Murasugi
Journal: Trans. Amer. Math. Soc. 114 (1965), 377-383
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0175124-0
MathSciNet review: 0175124
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Andrews, The Minkowski unit of slice knots, Abstract 599-20, Notices Amer. Math. Soc. 10 (1963), 253.
  • [2] R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), pp. 120-167, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0140099 (25:3522)
  • [3] -, Some problems in knot theory, Topology of 3-manifolds and related topics. (Proc. The Univ. of Georgia Institute, 1961), pp. 168-176, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0140100 (25:3523)
  • [4] L. Goeritz, Knoten und quadratische Formen, Math. Z. 36 (1933), 647-654. MR 1545364
  • [5] H. Hasse, Über die Aquivalenz quadratischen Formen in Körper der rationalen Zahlen, Crelle J. 152 (1923), 205-224.
  • [6] B. W. Jones, The arithmetic theory of quadratic forms, The Carus Math. Monographs No. 10, The Mathematical Association of America, Buffalo, N. Y., 1950. MR 0037321 (12:244a)
  • [7] R. H. Kyle, Branched covering spaces and the quadratic forms of links, Ann. of Math. (2) 59 (1954), 539-548. MR 0062438 (15:979a)
  • [8] M. Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. 117 (1965), 387-422. MR 0171275 (30:1506)
  • [9] K. Reidemeister, Knotentheorie, Chelsea, New York, 1948.
  • [10] H. F. Trotter, Homology of group systems with applications to knot theory, Ann. of Math. (2) 76 (1962), 464-498. MR 0143201 (26:761)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175124-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society